Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal side effects Seneca

Posted by galkeepinon on September 2, 2003, at 21:31:21

In reply to Lamictal side effects, posted by Seneca on September 1, 2003, at 12:51:32

Hi Seneca, I'm taking Lamictal right now. I really like the medication. It made me nauseas in the beginning and I am still increasing my dosages per my psychiatrist's orders and I still get a little nauseas at times.
I believe Lithium, Tegretol, Depakote, and Lamictal are the most common meds used for bipolars.
Someone else may have more insight for ya:-)
Good luck!


> I have been prescribed lamictal for bipolar. It makes me very, very nauseous. It also makes me a little more paranoid than usual. Has anyone experienced this or found a drug that they think works better than lamictal?
>
> If I understand the meds correctly there are only three possible families of drugs available to manics. I may be wrong but they seem to be lithium based drugs, valproate drugs, and the last family is actually a combination of antipsychotics and antidepressants.
>
> Can anyone give me some insight? Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:galkeepinon thread:256109
URL: http://www.dr-bob.org/babble/psycho/20030814/msgs/256478.html